Alert archive / Tennessee / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 16, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 25, 2001, 12:58 AM CST for Giles County, Marshall County, Tennessee. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 25, 2001, 12:58 AM CST (06:58 UTC)
- Expired
- Feb 25, 2001, 1:45 AM CST
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Giles County, TN, Marshall County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 1:00 AM CST | Thunderstorm Wind 50 E | Countywide, TN | Law enforcement reported trees down around the county. |
| Feb 25, 1:15 AM CST | Thunderstorm Wind 50 E | Cornersville, TN | Law enforcement reported large tree limbs down. |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 11:00 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 498 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 250701 SVRBNA TNC055-117-250745- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1258 AM CST SUN FEB 25 2001 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GILES COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF PULASKI MARSHALL COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF LEWISBURG * UNTIL 145 AM CST * AT 1252 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM WACO TO PULASKI TO MINOR HILL MOVING NORTHEAST AT 45 MPH. EXPECT WINDS OF 60 MPH ACROSS GILES AND MARSHALL COUNTY. * SEVERE THUNDERSTORMS WILL BE NEAR... LEWISBURG AT 120 AM CST BRICK CHURCH AT 130 AM CST A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR TENNESSEE. $$ LAT...LON 3546 8696 3509 8722 3505 8688 3569 8667 JDG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 9:15 PM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Feb 24, 9:15 PM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 915 PM CST SAT FEB 24 2001 UPDATED FOR TORNADO WATCH. SHIFTED MENTION OF ISOLATED SEVERE EASTWARD TO CENTRAL MIDDLE TENNESSEE AND INCLUDES THE NASHVILLE METRO AREA. LINE OF TSTMS SHOULD MOVE INTO THE METRO AREA JUST BEFORE MIDNIGHT. MAIN THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. .BNA...NONE. JLM
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:02 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 30 min |
| Feb 24, 10:30 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 30 min |
| Feb 24, 10:53 PM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 37 min |
| Feb 24, 11:12 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 33 min |
| Feb 24, 11:12 PM CST | Severe Thunderstorm Warning | OHX | Cheatham | 33 min |
| Feb 24, 11:12 PM CST | Severe Thunderstorm Warning | OHX | Houston | 33 min |
| Feb 24, 11:24 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 36 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | Robertson | 40 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery | 40 min |
| Feb 24, 11:48 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 42 min |
| Feb 25, 12:09 AM CST | Severe Thunderstorm Warning | OHX | Davidson | 36 min |
| Feb 25, 12:20 AM CST | Severe Thunderstorm Warning | OHX | Lawrence | 40 min |
| Feb 25, 12:22 AM CST | Severe Thunderstorm Warning | OHX | Robertson | 23 min |
| Feb 25, 12:28 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lewis, Maury | 32 min |
| Feb 25, 12:35 AM CST | Tornado Warning | OHX | Maury | 25 min |
| Feb 25, 12:53 AM CST | Tornado Warning | OHX | Williamson | 27 min |
| Feb 25, 1:08 AM CST | Tornado Warning | OHX | Rutherford | 22 min |
| Feb 25, 1:15 AM CST | Tornado Warning | OHX | Wilson | 25 min |
| Feb 25, 1:30 AM CST | Tornado Warning | OHX | Smith | 30 min |
| Feb 25, 1:34 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Lincoln, Moore | 41 min |
| Feb 25, 1:41 AM CST | Tornado Warning | OHX | Clay, Jackson, Macon | 29 min |
| Feb 25, 2:07 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Franklin | 33 min |
| Feb 25, 2:22 AM CST | Severe Thunderstorm Warning | OHX | Grundy, Warren | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.